CSpace
变分与无限维系统的高精度辛格式
王雨顺1; 秦孟兆2
2002
Source Publication计算数学
ISSN0254-7791
Volume024Issue:004Pages:431
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42655
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院大气物理研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王雨顺,秦孟兆. 变分与无限维系统的高精度辛格式[J]. 计算数学,2002,024(004):431.
APA 王雨顺,&秦孟兆.(2002).变分与无限维系统的高精度辛格式.计算数学,024(004),431.
MLA 王雨顺,et al."变分与无限维系统的高精度辛格式".计算数学 024.004(2002):431.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王雨顺]'s Articles
[秦孟兆]'s Articles
Baidu academic
Similar articles in Baidu academic
[王雨顺]'s Articles
[秦孟兆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王雨顺]'s Articles
[秦孟兆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.